# SDR UALA2011081004170

- Difficulty date: August 8, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 67,113 hours, 24,704 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146N5391U24
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AREA BETWEEN BS 1380-1440 AT RBL 21 EXTRUSION PN 146N5391U24 FOUND CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION & FOUND MATERIAL LOSS OUT OF LIMITS OF SRM.  REPLACED CORRODED EXTRUSION WITH NEW REF SRM 51-40-06 & SRM 51-40-02.
